My 78 year old father has had a pacemaker for five years. The pacemaker is working.
But his heart is becoming weaker and more dependent on the pacemaker.
He now has a low resting heart rate. What causes this? What is the treatment?
Welcome to icliniq.com.
You can send me the reports.
For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist
Query: Hello doctor, I am a 23 year old male, who is fit and active. I do not drink alcohol or take illegal drugs. I smoke about 15 cigarettes a day and drink some coffee and tea, about two or three cups a day. I do not like energy drinks, so I never take them. I am not on any medication. About three we... Read Full >>
Answer: Hello, Welcome to icliniq.com. Your main concern seems to be an increase in resting heart rate and the presence of heart murmurs. Tea, tobacco, and caffeine together increase the heart rate. The fact that your father suffered a heart attack seems to be troubling your mind, causing persiste... Read Full
Query: Hi doctor,I am 57 years old female. I am doing my annual health check-up for last three years. Below are some variation in my report this year, with respect to normal range. Could you please share your advice regarding this:E.C.G - Sinus Bradycardia (except this normal study. Same is there in the re... Read Full >>
Answer: Hello, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity) and they are fine. Even heart issue of sinus bradycardia appears to be fine. This is likely an age related change and slowing of the heart rate. I guess you do not have any symptoms o... Read Full
Query: Hello doctor, I will try to be brief. I am a 49 year old female who has been pacemaker dependent for several years. Due to cardiomyopathy EF of 30 %, BNP of 186, and a cardiac event resulting in high troponin. I eventually was switched to a biventricular pacemaker/defibrillator. I had an echo last ... Read Full >>
Answer: Hello, Welcome to icliniq.com. I understand your concern. Although your ejection fraction is now 50%, your BNP (brain natriuretic peptide) value is high which is the reason you are experiencing edema and dyspnea. Increased BNP causes a fluid and pressure increase in your heart, which in turn mani... Read Full
Ask your health query to a doctor online?Ask a Cardiologist Now